# SDR V0XD20220324002

- Difficulty date: February 26, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 17,508 hours, 16,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: SH670313575S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349 IS CORRODED BETWEEN STR. 26L AND STR. 27. CORRECTIVE ACTION: REMOVED AND REPLACED FRAME 349 BETWEEN STR. 24R. TO STR. 24L IAW CRJ 900 SRM 51-42-06, SRM 51-42-21.
